MathSciNet Relay Station
MathSciNet bibliographic data
MR1694277 (2000j:54016) 54C60 (54H20 55N99 55P99)
Allili, Madjid; Kaczynski, Tomasz An algorithmic approach to the construction of homomorphisms induced by maps in homology. Trans. Amer. Math. Soc. 352 (2000), no. 5, 2261–2281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement